# SDR SWAA2020032719647

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crease Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX COMP STA312 TO STA328 LBL64 WL208.1 L1 CREASE BEAM HAS CRACK / REMOVED AND REPLACED CREASE BEAM AT FWD PAX CMPT. STA 277 TO 360 LBL 64 WL 208.1 L1 DOOR IRW B737-700 SRM 51-40-02-0G-0 AND DWG#141A8110.
